# SDR HNAA2020022600078

- Difficulty date: February 24, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 36,896 hours, 32,581 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

THROUGH 200FT E2 ROLL BACK WITH E2 OUT AFTER HEARING THUMP FROM #2 SIDE. NOTED E2 OIL PSI IN YELLOW PRIOR TO EVENT....FIX: ENGINE R&R IN PROGRESS PHL
